# SDR CALA2025050604504

- Difficulty date: May 5, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N24212
- Make and model: Boeing 737824
- Aircraft serial: 28772
- Aircraft time: 78,548 hours, 29,049 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: None
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 2L EMERGENCY SLIDE PRESSURE OUT OF LIMIT DOOR 2L SLIDE PACK INFLATION CYLINDER WITHIN LIMITS PER AMM TASK 25-66-01-200-801. WITHIN 1 NEEDLE WIDTH TO THE RIGHT OF GREEN BAND. OKAY FOR SERVICE.
